Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 2, Pages 97-107

An improved Bayes empirical Bayes estimator

Department of Mathematical and Statistical Sciences, University of Alberta, Alberta, Edmonton, Canada T6G 2G1

Received 27 September 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. J. Karunamuni and N. G. N. Prasad, “An improved Bayes empirical Bayes estimator,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 2, pp. 97-107, 2003.